# SDR REXA2018080300656

- Difficulty date: July 19, 2018
- Submitted: August 3, 2018
- Operation: Air carrier
- Aircraft: N8886A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7886
- Aircraft time: 28,177 hours, 25,736 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 601R332371
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK CENTER WINDSHIELD POST LOWER LEFT FITTING IS CRACKED. (NDT HAS VERIFIED). REMOVED AND REINSTALLED REF ITEMS 1-4-7 IAW REM ITEMS 1-4& 7 OPS TEST OF EFDS 3 & 4 GOOD IAW AMM 31-61-01-710-801 ISI WAS NEVER REMOVED THEREFORE LEAK CHECK OF THE P3 S3 AND S45 NOT REQUIRED. REMOVED AND REPLACED CENTER POST LOWER FITTING IAW SRM 51-42-21.
